# SDR DALA2017122108917

- Difficulty date: December 20, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 45,921 hours, 31,340 cycles
- Engine: Rroyce BR700715C130
- Engine time: 45,323 hours, 31,063 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR PREVALENT AFTER TAKEOFF AND THROUGHOUT FLIGHT.  ODOR STRONGEST FROM RT PACK ON THE NR 2 ENGINE BLEED.  NO CONTAMINATION WAS FOUND.  FOUND TURBINE OIL ODOR ISOLATED TO THE NR 2 ENGINE. SUSPECT ISSUE WITH BUFFER AIR VALVE.  REPLACED NR 2 ENGINE BUFFER AIR VALVE IAW AMM 75-22-01.  RAN THE NR 2 ENGINE AT HIGH POWER,  OIL ODOR IN CABIN WITH RT PACK RUNNING.  NO OIL ODOR FROM THE NR 1 ENGINE. REPLACED THE NR 2 ENGINE IAW AMDS 7100-9901-02.
